# SDR IPXA2021090173394

- Difficulty date: August 18, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53980389204
- Condition: Cracked
- Location: Frm 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDCC AT FR77 RH SIDEWALL FLOOR LEVEL INTER-COSTAL WEB CRACKED.REMOVED,FABRICATED,INSTALLED IAW 51-40-21.
